Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 411, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 26, 2012, 5:24 PM CDT for Bryan County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 5:24 PM CDT (22:24 UTC)
- Expired
- Jul 26, 2012, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Bryan County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:42 PM CDT | TSTM WND GST 61 | 3 Sw Durant, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS54 KOUN 262224
SVROUN
OKC013-262300-
/O.NEW.KOUN.SV.W.0411.120726T2224Z-120726T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 600 PM CDT
* AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CALERA...MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALERA...COLBERT...ACHILLE AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING. BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.
&&
LAT...LON 3380 9652 3381 9652 3382 9654 3387 9659
3399 9645 3389 9628 3377 9642 3378 9645
3377 9649
TIME...MOT...LOC 2219Z 212DEG 7KT 3389 9644
$$
MBS3 follow-up statements
623
WWUS54 KOUN 262235
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT THU JUL 26 2012
OKC013-262300-
/O.CON.KOUN.SV.W.0411.000000T0000Z-120726T2300Z/
BRYAN OK-
535 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT FOR SOUTHWESTERN BRYAN COUNTY...
AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALERA...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CALERA...COLBERT AND ACHILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3378 9643 3378 9645 3383 9652 3388 9654
3399 9645 3389 9628 3377 9642
TIME...MOT...LOC 2232Z 212DEG 7KT 3391 9642
$$
MBS775
WWUS54 KOUN 262245
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT THU JUL 26 2012
OKC013-262300-
/O.CON.KOUN.SV.W.0411.000000T0000Z-120726T2300Z/
BRYAN OK-
545 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT FOR SOUTHWESTERN BRYAN COUNTY...
AT 543 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALERA...MOVING NORTHEAST AT 10 MPH.
A 61 MPH GUST WAS REPORTED AT EAKER FIELD AT 542 PM.
LOCATIONS IMPACTED INCLUDE...
CALERA...COLBERT...ACHILLE....FAR SOUTHERN OUTSKIRTS OF DURANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3378 9643 3378 9645 3383 9652 3388 9654
3399 9645 3389 9628 3377 9642
TIME...MOT...LOC 2240Z 212DEG 7KT 3392 9641
$$
MBS486
WWUS54 KOUN 262248
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT THU JUL 26 2012
OKC013-262300-
/O.CON.KOUN.SV.W.0411.000000T0000Z-120726T2300Z/
BRYAN OK-
548 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT FOR SOUTHWESTERN BRYAN COUNTY...
AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS NEAR 75 MPH. THIS STORM WAS LOCATED NEAR
CALERA...MOVING NORTHEAST AT 10 MPH.
A 72 MPH GUST WAS REPORTED AT EAKER FIELD AT 546 PM.
LOCATIONS IMPACTED INCLUDE...
CALERA...THE FAR SOUTHERN OUTSKIRTS OF DURANT...COLBERT AND
ACHILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. GET READY FOR WINDS NEAR 75 MPH.
TAKE COVER NOW IN A STORM SHELTER OR INTERIOR ROOM OF A
STURDY BUILDING.
&&
LAT...LON 3378 9643 3378 9645 3383 9652 3388 9654
3399 9645 3389 9628 3377 9642
TIME...MOT...LOC 2244Z 212DEG 7KT 3393 9640
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:07 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 26, 3:07 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 307 PM CDT THU JUL 26 2012 .DISCUSSION... SCATTERED SHOWERS/STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE FA. THE BEST CHANCES AND STRONGEST STORMS WILL BE IN AREA JUST SOUTH OF A DIFFERENTIAL HEATING BOUNDARY DUE TO THE CLOUD COVER... GENERALLY SOUTH OF I-44. THIS AREA HAS RECEIVED PLENTY OF HEATING TODAY AND A DISTURBANCE FROM OVERNIGHT/MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THIS AREA. ANOTHER DISTURBANCE IS MOVING EAST ACROSS NORTHERN OK WHICH MAY ALSO AID IN DEVELOPMENT. THE FRONT/WIND SHIFT LINE EXTENDS EAST-WEST JUST NORTH OF I-40. IF CLOUDS THIN ENOUGH FOR SOME HEATING TO OCCUR... STORMS MAY ALSO DEVELOP NEAR THIS BOUNDARY BUT CHANCES HERE A LOWER THAN THE AREAS FURTHER SOUTH MENTIONED ABOVE. SOME OF THE STORMS MAY BECOME SEVERE MAINLY PRODUCING STRONG WINDS. SHOWER AND THUNDERSTORM CHANCES WILL GRADUALLY SHIFT SOUTH OVERNIGHT INTO FRIDAY AND THEN ENDING FRIDAY EVENING. THE UPPER HIGH PRESSURE WILL THEN ESTABLISH ITSELF OVER THE SOUTHERN PLAINS THIS WEEKEND LEADING TO DRY AND HOT CONDITIONS AGAIN. MODELS SHOW THAT THIS HIGH PRESSURE CENTER COULD SHIFT WEST SOME EARLY NEXT WEEK WHICH MAY LEAD TO NORTH OR NORTHWEST FLOW OVER AT LEAST PORTIONS OF THE REGION. THIS COULD MEAN A CHANCE FOR SHOWERS AND MAYBE A SLIGHT DROP IN TEMPS WITH A FRONT OR TWO MOVING INTO THE AREA NEXT WEEK. HOWEVER... THERE IS SOME QUESTION ON HOW FAR WEST THE HIGH PRESSURE WILL SHIFT AND HOW FAR SOUTH/EFFECTS OF A FRONT WILL OCCUR... SO WILL KEEP FORECAST PRETTY MUCH AS IS IN THE EXTENDED FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 98 73 99 / 30 10 10 10 HOBART OK 73 98 73 102 / 30 20 10 10 WICHITA FALLS TX 75 98 75 103 / 50 30 20 10 GAGE OK 69 99 72 99 / 10 10 0 10 PONCA CITY OK 71 100 73 102 / 10 10 0 10 DURANT OK 77 97 76 99 / 60 30 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/25
Hazardous weather outlook, Jul 26, 11:48 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NEXT SCHED ISSUANCE
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT THU JUL 26 2012
OKZ004>048-050>052-TXZ083>090-271700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CDT THU JUL 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS. THE SLIGHT RISK AREA IS SOUTH OF A STILLWATER TO
CLINTON TO ERICK LINE.
DISCUSSION...
THE ATMOSPHERE IS EXPECTED TO BECOME MORE UNSTABLE THIS
AFTERNOON...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST
OKLAHOMA...AS TEMPERATURES CLIMB TO NEAR THE CENTURY MARK.
ALTHOUGH WIND SHEAR WILL REMAIN WEAK AND UNFAVORABLE FOR
ORGANIZED SEVERE STORMS...ISOLATED SEVERE STORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE
DURING THE AFTERNOON AND EVENING MAINLY ALONG AND SOUTH I44.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY...MAINLY OVER
WESTERN NORTH TEXAS AND THE SOUTHERN HALF OF OKLAHOMA. STRONG WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS.
OTHER HAZARDOUS WEATHER...
DANGEROUSLY HOT CONDITIONS WILL LIKELY RETURN BY SATURDAY AND
CONTINUE INTO EARLY NEXT WEEK WITH HEAT ADVISORIES PROBABLE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.In the hours before
Special weather statement, Jul 26, 4:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
416 PM CDT THU JUL 26 2012
TXZ089-262145-
ARCHER TX-
416 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARCHER COUNTY
UNTIL 445 PM CDT...
AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OLNEY...
MOVING NORTH AT 5 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
MEGARGEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9894 3349 9894 3351 9893 3357 9856
3356 9854 3340 9852
TIME...MOT...LOC 2115Z 167DEG 3KT 3342 9868
MBSSpecial weather statement, Jul 26, 4:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 425 PM CDT THU JUL 26 2012 TXZ090-262215- CLAY TX- 425 PM CDT THU JUL 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL 515 PM CDT... AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLUEGROVE... MOVING NORTHEAST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... BLUEGROVE...BUFFALO SPRINGS AND JOY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3355 9840 3378 9833 3366 9800 3349 9819 TIME...MOT...LOC 2123Z 210DEG 4KT 3360 9824 MBS
Special weather statement, Jul 26, 4:43 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT THU JUL 26 2012
OKZ030>032-262230-
SEMINOLE OK-POTTAWATOMIE OK-HUGHES OK-
443 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...SOUTHEASTERN
POTTAWATOMIE AND NORTHWESTERN HUGHES COUNTIES UNTIL 530 PM CDT...
AT 443 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR SEMINOLE...
LITTLE...MAUD...AND WEWOKA...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SEMINOLE...HOLDENVILLE...WEWOKA...WETUMKA...MAUD...BOWLEGS...
CROMWELL...YEAGER...LIMA AND SPAULDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3498 9643 3510 9686 3540 9662 3541 9658
3540 9654 3544 9657 3546 9655 3543 9652
3544 9648 3543 9644 3529 9644 3529 9612
TIME...MOT...LOC 2140Z 280DEG 10KT 3517 9673
MBSSpecial weather statement, Jul 26, 4:46 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CDT THU JUL 26 2012
OKZ050-051-262245-
MARSHALL OK-LOVE OK-
446 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL AND LOVE
COUNTIES UNTIL 545 PM CDT...
AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM...LEBANON...
WILLIS AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3386 9733 3388 9733 3382 9738 3383 9746
3391 9748 3390 9754 3406 9742 3405 9675
3385 9685 3396 9691 3395 9700 3385 9701
3385 9709 3382 9705 3381 9709 3372 9711
TIME...MOT...LOC 2145Z 276DEG 14KT 3398 9714
MBSSpecial weather statement, Jul 26, 5:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 501 PM CDT THU JUL 26 2012 OKZ046-047-050-051-262245- MARSHALL OK-JOHNSTON OK-LOVE OK-CARTER OK- 501 PM CDT THU JUL 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL... SOUTHWESTERN JOHNSTON...NORTHEASTERN LOVE AND SOUTHEASTERN CARTER COUNTIES UNTIL 545 PM CDT... AT 501 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DICKSON... MOVING EAST AT 10 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LOCALLY HEAVY RAINFALL... LOCATIONS IMPACTED INCLUDE... MADILL...TISHOMINGO...DICKSON...OAKLAND...MANNSVILLE...LAKE MURRAY AND RUSSETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3404 9716 3423 9705 3424 9667 3402 9676 TIME...MOT...LOC 2158Z 280DEG 7KT 3412 9702 MBS
Special weather statement, Jul 26, 5:18 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT THU JUL 26 2012
TXZ089-090-262300-
CLAY TX-ARCHER TX-
518 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY AND EASTERN
ARCHER COUNTIES UNTIL 600 PM CDT...
AT 518 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCOTLAND...
MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ARCHER CITY...SCOTLAND...WINDTHORST...BLUEGROVE...LAKE ARROWHEAD...
SHANNON...BUFFALO SPRINGS AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3356 9867 3380 9856 3363 9807 3347 9818
3347 9841
TIME...MOT...LOC 2215Z 299DEG 16KT 3367 9848
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:36 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| Jul 25, 8:42 PM CDT | Special Weather Statement | OUN | Woods | 33 min |
| Jul 26, 2:27 AM CDT | Special Weather Statement | OUN | Kiowa | 48 min |
| Jul 26, 3:27 PM CDT | Special Weather Statement | OUN | Johnston | 48 min |
| Jul 26, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 28 min |
| Jul 26, 4:00 PM CDT | Special Weather Statement | OUN | Love | 45 min |
| Jul 26, 4:43 PM CDT | Special Weather Statement | OUN | Seminole | 47 min |
| Jul 26, 4:46 PM CDT | Special Weather Statement | OUN | Love, Marshall | 59 min |
| Jul 26, 5:01 PM CDT | Special Weather Statement | OUN | Marshall | 44 min |
| Jul 26, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| Jul 26, 5:38 PM CDT | Special Weather Statement | OUN | Hughes | 22 min |
| Jul 26, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 35 min |
| Jul 26, 6:00 PM CDT | Special Weather Statement | OUN | Coal | 45 min |
| Jul 26, 6:07 PM CDT | Special Weather Statement | OUN | Seminole | 23 min |
| Jul 26, 6:35 PM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Jul 26, 6:36 PM CDT | Special Weather Statement | OUN | Atoka | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.